On the space of asymptotically euclidean metrics
Compositio Mathematica, Tome 69 (1989) no. 1, p. 61-81
@article{CM_1989__69_1_61_0,
     author = {Andersson, Lars},
     title = {On the space of asymptotically euclidean metrics},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {69},
     number = {1},
     year = {1989},
     pages = {61-81},
     zbl = {0696.58015},
     mrnumber = {986813},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__69_1_61_0}
}
Andersson, Lars. On the space of asymptotically euclidean metrics. Compositio Mathematica, Tome 69 (1989) no. 1, pp. 61-81. http://www.numdam.org/item/CM_1989__69_1_61_0/

1 Bott, R. and Seeley, R.: Some remarks on a paper by Callias, Comm. Math. Phys. 62 (1978) 235-245. | MR 507781 | Zbl 0409.58019

2 Bourguignon, J.P.: Une stratification de l'espace des structures Riemanniennes, Comp. Math. 30 (1975) 1-41. | Numdam | MR 418147 | Zbl 0301.58015

3 Cantor, M.: Spaces of functions with asymptotic conditions, Indiana Univ. Math. J. 24 (1974) 897-902. | MR 365621 | Zbl 0441.46028

4 Cantor, M.: Some problems of global analysis on asymptotically simple manifolds, Comp. Math. 38 (1979) 3-35. | Numdam | MR 523260 | Zbl 0402.58004

5 Cantor, M.: Elliptic operators and the decomposition of tensor fields, Bull. A.M.S. 5 (1981) 235-262. | MR 628659 | Zbl 0481.58023

6 Choquet-Bruhat, Y., Fischer, A.E. and Marsden, J.E.: in J. Ehlers (ed.) Maximal Hyper-surfaces and Positivity of Mass, pp. 396-456, Italian Physical Society (1979).

7 Choquet-Bruhat, Y. and Christodoulou, D.: Elliptic systems in Hs,δ spaces on manifolds which are Euclidean at infinity, Acta. Math. 146 (1981) 129-150. | Zbl 0484.58028

8 Christodoulou, D. and O-Murchadha, N.: The Boost problem in general relativity, Comm. Math. Phys. 80 (1980) 271-300. | MR 623161 | Zbl 0477.35081

9 Ebin, D.: On the Space of Riemannian Metrics, Proc. A.M.S. Symp. Pure Math., Vol. 15, pp. 11-40, Am. Math. Soc., Providence, R.I. (1970). | MR 267604 | Zbl 0205.53702

10 Fischer, A.: The theory of superspace, in L. Witten (ed.) Relativity, Plenum Press, New York (1970). | MR 347323

11 Isenberg, J. and Marsden, J.E.: A slice theorem for the space of solutions of Einsteins equations, Physics Reports 89 (1982) 179-222. | MR 700931

12 Kobayashi, S.: Transformation Groups in Differential Geometry, Ergebnisse der Math., 70, Springer-Verlag, New York (1972). | MR 355886 | Zbl 0246.53031

13 Lang, S.: Differential Manifolds, Addison-Wesley, Reading, Mass. (1972). | MR 431240 | Zbl 0239.58001

14 Lockhart, R.B. and Mcowen, R.C.: On elliptic systems in Rn, Acta Math. 150 (1983) 125-135. | MR 697610 | Zbl 0517.35031

15 Lockhart, R.B. and Mcowen, R.C.: Correction to On elliptic systems in R n, Acta Math. (1984) 153. | MR 766267 | Zbl 0569.35027

16 Nirenberg, L. and Walker, H.: Nullspaces of elliptic partial differential operators in Rn, J. Math. Anal. Appl. 42 (1973) 271-230. | MR 320821 | Zbl 0272.35029

17 O-Murchadha, N.: Total Energy Momentum in General Relativity, Preprint, Physics dept., U. College of Cork, Ireland. To appear in J. Math. Phys. | MR 850597

18 Omori, H.: Infinite Dimensional Lie Transformation Groups, Lecture Notes in Mathematics, 427, Springer, Berlin (1974). | MR 431262 | Zbl 0328.58005

19 York, J.: Kinematics and dynamics of general relativity, in Smarr, L. (ed.) Sources of Gravitational Radiation, pp. 83-126, Cambridge U.P., Cambridge (1979). | MR 592635 | Zbl 0418.58016